Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have an external hemorrhoid. How long it takes to get cured? Any alternate medication?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
I have an external hemroid, and am using witch XXXXXXX and preperation H. I have it for 4 days now and have followed all instructions from the research I found. How long does it take to cure a hemroid and is there any other recommended remedies?
Posted Wed, 28 Nov 2012 in Digestion and Bowels
Answered by Dr. Praveen Rodrigues 1 hour later
Hi there.
I take it this external hemorrhoid is currently not bothering you & is asymptomatic.
It is best you go across to a general surgeon or a specialist anal surgeon in your region.
There is a procedure called 'banding' which is most probably all that is required. It is a simple safe office procedure done under local anaesthesia. However these things are best assessed by the treating surgeon visually before taking a decision.
All the best. do hope it is sorted soon & have pointed you in the right direction to take an informed we can do for you online. Cheers & Godspeed!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor